# SDR MASA20210628248

- Difficulty date: June 15, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N955
- Make and model: Cndair CL6002D24
- Aircraft serial: 15376
- Aircraft time: 13,431 hours, 10,175 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670121375
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB LEADING EDGE SS58.41 AT LEFT WING LEADING EDGE.|RIB LEADING EDGE SS58.41 AT LEFT WING LEADING EDGE WAS REPAIRED PER REO 690-57-41-240 REV--
